Literature by the same author
plus at Google Scholar

Bibliografische Daten exportieren
 

On bifurcation braid monodromy of elliptic fibrations

Title data

Lönne, Michael:
On bifurcation braid monodromy of elliptic fibrations.
In: Topology. Vol. 45 (2006) Issue 4 . - pp. 785-806.
ISSN 0040-9383
DOI: https://doi.org/10.1016/j.top.2006.03.001

Abstract in another language

We propose to study a new kind of monodromy homomorphism for families of regular elliptic fibrations of a given differentiable fibration type to get a hold on topological properties of moduli stacks of elliptic surfaces.
In specific cases, including the most significant one, when all singular fibres are nodal irreducible rational curves, we compute the corresponding monodromy group, a subgroup of the mapping class group of the fibration base punctured at the singular values of the fibration.
We study a tentative algebraic characterisation and give implications for the group of diffeomorphisms compatible with the fibration.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Elliptic surfaces; Braid monodromy; fibrations
Subject classification: Mathematics Subject Classification Code: 14J27
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors > Professorship Algebraic Geometry - apl. Prof. Dr. Michael Lönne
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 24 Nov 2021 08:22
Last Modified: 24 Nov 2021 08:22
URI: https://eref.uni-bayreuth.de/id/eprint/67999